MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/E; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/E; HIP SHELL LINER
Model Number 02.07.0410SF
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in 1 year and 7 months after the primary surgery reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the competitor's head and medacta liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 04 november 2021: lot 1904356: (b)(4) items manufactured and released on 17-06-2019.Expiration date: 2024-05-29.No anomalies found related to the problem.To date, all items of the same lot have been already sold without similar reported event.

Brand Name
MPACT FLAT PE HC LINER Ø36/E
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12811746
Report Number3005180920-2021-00893
Device Sequence Number5484959
Product Code LPH
UDI-Device Identifier07630030817663
UDI-Public07630030817663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Model Number02.07.0410SF
Device Catalogue Number01.32.3644HCT
Device Lot Number1904356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale